# SDR ABXA070210

- Difficulty date: May 23, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 45,894 hours, 37,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T51999
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER COCKPIT FLOORBEAM STA 266.5 APPROXIMATELY LEFT BUTT LINE 10.50.  REMOVED, FABRICATED AND INSTALLED STIFFENER ON FLOORBEAM STA 266.5, LEFT BUTT LINE 10.50 IAW BOEING SRM.
